# SDR 9903749918

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 836SD620
- Condition: Broken
- Location: Lt Hyd Sys
- Part time: 66,800 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC SYSTEM QUANTITY WENT TO ZERO AFTER TAKEOFF. CREW DECLARED AN EMERGENCY AND FLIGHT WAS RETURNED TO DTW.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT HYDRAULIC SYSTEM TOP BRAKE FUSE ON INBOARD SIDE BROKEN OFF.  REPLACED FUSE.  ALSO REPLACED ENGINE DRIVEN HYDRAULIC PUMP.  LEAK AND OPERATIONAL CHECK NORMAL.
